# SDR FDEA201011164385

- Difficulty date: November 16, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE STA. 360 - STA. 480 BL 0. REMOVED DAMAGED SEAT TRACK SECTION. FABRICATED NEW SECTION AND INSTALLED IAW SRM 53-10-2, SRM 51-30-2 AND SRM 53-10-5.
